# SDR AALA20011136

- Difficulty date: May 21, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HNL - FLT 298 - RIGHT ENGINE VIBRATION IND 2.8 WITH MASTER CAUTION ON ROTATION.  ACCOMPLISHED VIBRATION SURVEY PER MM 71-00-00-5-H NR 7 VIBRATION WITHIN LIMITS 1.8 ON RUN-UP.  NO PRV LIGHT OR MASTER CAUTION LIGHT BITE CHECK ON AIRSUPPLY MODULE ENGINE VIBRATION MONITOR OK.  CONCURRED WITH TECH SERVICE.  CHECKED ALL ENGINE PNEU DUCTS, CLAMPS, LINES.  ALL OK.  INLET AND EXHAUST OK 1.8 AT 104-1.4 AT 98.7 AT 95.  (M)
